IJPAM: Volume 97, No. 4 (2014)
TO CONVEX FUNCTIONS WITH RESPECT
TO SYMMETRIC CONJUGATE POINTS
Chennai, 600 005, Tamilnadu, INDIA
R.M.K. Engineering College
R.S.M. Nagar, Kavaraipettai, 601 206, Tamilnadu, INDIA
Abstract. In the present paper, we introduce and investigate some new subclasses of - starlike and - close to convex functions with respect to symmetric conjugate points. Inclusion relationships, integral representations and some interesting convolution properties for these functions are obtained.
Received: August 30, 2014
AMS Subject Classification: 30C45
Key Words and Phrases: multivalent functions, hadamard product, close to convex functions, symmetric conjugate points
Download paper from here.
DOI: 10.12732/ijpam.v97i4.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 527 - 541